MathSciNet Relay Station
MathSciNet bibliographic data
MR1849218 57M27 (57N10)
Chbili, Nafaa Les invariants $\theta_p$ des 3-variétés périodiques. (French) [$\theta_p$-invariants of periodic 3-manifolds] Ann. Inst. Fourier (Grenoble) 51 (2001), no. 4, 1135–1150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement